Mar 3, 2009
thankyou for answering my last question on the sustiva/truvada combo.. when urinating ive noticed that my urine seems to be a little different. having none foamy bubbles in it that seem to be popping. also the urine seems to be a kinda of oily type that kinda sinks into the toilet bowl? should this be checked out? many thanks... my gp has done the usual test that gps do on urine and he said it was fine. but im just not used to it being this way ...thanks again
| Response from Dr. Henry
Truvada/Sustiva won't ordinarily cause a change in the character of the urine as you described and if there was a significant change in kidney function it usually would be picked up by urine and blood tests. Many factors (hydration, good intake, dyes in food stuffs) can cause changes in urine charactistics. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.